MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200108020
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent premature deployment occurred, requiring intervention.The 80% stenosed target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 8x80x120 epic vascular self-expanding stent was advance to treat the dissection.However, the stent deployed early when it arrived at the lesion site.The safety lock was removed from the handle prior to positioning the device in the lesion.Another stent was placed to complete the procedure, and there were no patient complications as a result of this event.The patient condition following procedure was stable.
 
Additional Manufacturer Narrative
D4: lot number and unique identifier (udi) #: corrected lot number, and therefore, udi, based on good faith effort (gfe) received.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: lot number and unique identifier (udi) #: corrected lot number, and therefore, udi, based on good faith effort (gfe) received.Device evaluated by mfr: the epic was returned for analysis.A visual and tactile examination identified multiple inner sheath kinks.The device was received with the stent already deployed from the delivery system.A visual examination identified no issues with the tip of the device.A visual examination identified no issues or damage to the handle of the device.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22338998
Report Number2124215-2025-38889
Device Sequence Number13017825
Product Code NIO
UDI-Device Identifier08714729805083
UDI-Public(01)08714729805083(17)280624(10)31896025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200108020
Device Catalogue NumberH74939200108020
Device Lot Number0031896025
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/17/2025
08/20/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/14/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight60 KG